zbMATH — the first resource for mathematics

On the strong convergence of a weighted sum. (English) Zbl 0951.60027
Summary: We prove the equivalence of the almost sure and complete convergence of a particular weighted sum of independent, identically distributed random variables investigated by Y. S. Chow and T. L. Lai [Ann. Probab. 1, 810–824 (1973; Zbl 0303.60025)].

60F15 Strong limit theorems
Zbl 0303.60025
Full Text: DOI
[1] Chow, Y.S.; Lai, T.L., Limiting behavior of weighted sums of independent random variables, Ann. probab., 1, 810-824, (1973) · Zbl 0303.60025
[2] Chow, Y.S., Teicher, H., 1978. Probability Theory. Springer, New York.
[3] Hsu, P.L.; Robbins, H., Complete convergence and the law of large numbers, Proc. nat. acad. sci. U.S.A., 33, 25-31, (1947) · Zbl 0030.20101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.